# SDR CA100205003

- Difficulty date: February 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,386 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 1,215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL HAIRLINE CRACKS DISCOVERED ON THE FWD SPINNER BULKHEAD AROUND 3 OF THE 6 BOLT HOLES THAT SECURE THE PROPELLER TO THE ACFT. (TC 20100205003)
